# SDR HALA2022112900330

- Difficulty date: November 28, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N487HA
- Make and model: Boeing 717-200
- Aircraft serial: 55132
- Aircraft time: 30,794 hours, 71,869 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS DISARM DISPLAYED IN "ON" SWITCH POSITION. REPLACED EMERGENCY LIGHT BATTERY POWER SUPPLY B-123, PER AMM 33-51-03. OPS TEST OK.
